the congreve cube (leastlikely) wrote in thequestionclub,
the congreve cube
leastlikely
thequestionclub

For those of you who have taken anti-depressants or anti-anxiety medications...



What drug(s) did you take?
Did you gain weight while you were being medicated?

I'm on 150g sertraline (Zoloft). I'm 5'3" and until now, my highest weight was 132lb, three years ago. I weighed myself today and saw 138. At the beginning of May when I came home from college, I was 127. I've gained eleven pounds in less than two months, without changing my diet or activity levels. Actually, I'd say I'm most likely eating less (more regular meals, less snacking/grazing) than I was a few months ago. But all of a sudden, I've gained quite a bit of weight. To the point where my boyfriend asked me a few days ago if I was pregnant and told me that the reason he asked was because after I left his house, his mom asked him if I had gained weight. :[ I'm not pregnant, I promise!! I'm almost positive that this rapid gain is due to the Zoloft.

If this was happening to you (or if it did happen to you) at what point would you talk to your doctor? How much would you have to change physically before you decide that the help with your depression/anxiety wasn't worth it?
Subscribe
  • Post a new comment

    Error

    Comments allowed for members only

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 15 comments